# SDR XNOA1217

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 35,380 hours, 17,712 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Directional Gyro
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT'S DG FAILED IN FLIGHT.  REMOVED, CONNECTOR & REINSTALLED NR 1 DG OPS, CHECKED GOOD.  SWAPPED NR 1 DG & NR 3 DG PENDING FURTHER TROUBLESHOOTING, OPS CHECKED NR 1, NR 2, & NR 3 SYSTEMS OPS CHECKED GOOD IAW A300AMM 34-25-34 & 34-25-00.
